Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Leg, groin and testicular pain, slight swelling in testicles. Due to vasocongestion?

Hello , I attended emergencies on sunday night due to leg/groin/ testicular pain and slight swelling , they took blood and urine tests and checked my testicles and said it was some form of congestion due to masturbation or something , it is now wednesday and im still experiencing some pain , is this vasocongestion blue balls if so what shall I do ?
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have developed infection of the Testicle termed as Orchitis.It is mostly a bacterial infection and not due to masturbation.
This can be confirmed by ultrasound scanning of the scrotum.
Take some antibiotics like Augmentin twice daily along with some anti inflammatory medication like Diclofenac. Get prescription of these drugs from your family Physician,It should get resolved in a week.
Answered: Sat, 2 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor